MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,7.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,7.5
Catalog Number MSG9075Z
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gloves are ripping once the surgeon puts them on.".
 
Additional Manufacturer Narrative
The customer stated that the gloves are ripping once the surgeon puts them on.Medline received 2 bx for review and was unable to identify any issues with the returned samples; when donning the gloves with both 4 fingers and 1 fingers for 32 ea, no ripping/tearing could be replicated.The complaint issue and that the product failed to meet specifications were unable to be confirmed based off the samples provided; cause was not confirmed with received sample.Trending did not indicate a trend of tearing when donning or similar occurring in the field, the lot inspection was completed with passing results, and no need for further action was indicated at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,7.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50566973
Report Number1417592-2026-30581
Device Sequence Number13385809
Product Code KGO
UDI-Device Identifier10888277347908
UDI-Public10888277347908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9075Z
Device Lot Number4097724175-3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown